Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Joseph J. Rotman
Title: An introduction to homological algebra
Additional book information: Academic Press, New York, 1979, xi + 376 pp., $26.50.

References [Enhancements On Off] (What's this?)

  • 1. J. -L. Brylinski and M. Kashiwara, Kazhdan-Lusztig conjecture and holonomic systems, Invent. Math. 64 (1981), 387-410. MR 632980
  • 2. E. Cartan, Les groupes projectifs qui ne laissent invariante aucune multiplicité plane, Oeuvres Complètes, II, Gauthier-Villars, Paris, 1952, pp. 355-398. MR 50516
  • 3. J. C. Jantzen, Moduln mit einem höchsten Gewicht, Lecture Notes in Math., vol. 750, Springer-Verlag, Berlin and New York, 1979. MR 552943
  • 4. D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53(1979), 165-184. MR 560412
  • 5. G. Lusztig and D. Vogan, Singularities of closures of K-orbits on flag manifolds, preprint. MR 689649
  • 6. F. Peter and H. Weyl, Die Vollständigkeit der primitiven Darstellungen einer geschlossenen kontinuierlichen Gruppe, H. Weyl, Ges. Abh., Bd. III, Springer-Verlag, Berlin and New York, 1968, pp. 58-75.
  • 7. T. A. Springer, Quelques applications de la cohomologie d'intersection, Sém. Bourbaki, no. 589, 1982.
  • 8. D. A. Vogan, Irreducible characters of semisimple Lie groups. III, Proof of Kazhdan-Lusztig conjectures in the integral case, preprint. MR 689650
  • 9. H. Weyl, Theorie der Darstellung, kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen, Ges. Abh., Bd. II, Springer-Verlag, Berlin and New York, 1968, pp. 543-647.

Review Information:

Reviewer: J. Lambek
Journal: Bull. Amer. Math. Soc. 8 (1983), 371-375
American Mathematical Society